# SDR SIMA20130605006

- Difficulty date: June 3, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 35,882 hours, 29,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: CROSSBEAM
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND NLG AFT CROSSBEAM IS CHAFED AND CRACKED.  THE ACFT WAS REMOVED FROM SERVICE.  R & R NLG CROSSBEAM IAW SRM 51-40-02.  THE ACFT WAS RETURNED TO SERVICE.
